# SDR CA071121003

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,969 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: AN3230
- Condition: Burned
- Location: Buss Tie
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED STRANGE SMELL COMING FROM LT BLEED IN COCKPIT. AFTER TROUBLESHOOTING BY MAINTENANCE IT WAS FOUND THAT LT ESSENTIAL BUS TIE SWITCH WAS CRACKED AND THE WIRE CONNECTORS GOING TO THE LT CB PANEL HAD BECOME OVERHEATED AND MELTED THE HEAT SHRINK AND THE RUBBER PROTECTIVE BOOT AT THE TERMINALS. BUS TIE SWITCH REPLACED AND BOTH CONNECTORS REPAIRED. (TC NR 20071121003)
